MathSciNet Relay Station
MathSciNet bibliographic data
MR798551 94B05
Busschbach, Peter B.; Gerretzen, Michiel G. L.; van Tilborg, Henk C. A. On the covering radius of binary, linear codes meeting the Griesmer bound. IEEE Trans. Inform. Theory 31 (1985), no. 4, 465–468.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement